Quick Search in JAS
  Advanced Search
Home    |    JAS @ IEEE Xplore    |    Online Submission and Review    |    Download    |    Subscription    |    Contact Us 
IEEE/CAA Journal of Automatica Sinica  2018, Vol. 5 Issue (5): 1017-1024    DOI: 10.1109/JAS.2018.7511177
BRIEF PAPERS Current Issue | Archive | Adv Search |
Finite-time Stabilization of the Double Integrator Subject to Input Saturation and Input Delay
Huawen Ye, Meng Li, Chunhua Yang, Weihua Gui
School of Information Science and Engineering, Central South University, Changsha 410083, China
Copyright © 2015 Editorial Office of IEEE/CAA Journal of Automatica Sinica
Powered by Beijing Magtech Co. Ltd